Ob-Gyn questions? Ask a gynecologist online.
Hi, I am privileged to help you get more understanding about your current concern. I can also provide you with additional services, such as live telephone or Skype consultation, at a small additional cost. Let me know if you are interested.
A few questions first to clarify your concern:
1. What is the first day of your last menstrual period (LMP) for October?2. Normally do you have periods every month, i.e. 28-30 days? If not what is your menstrual cycle length?
Do you take your pill the same time every day, i.e every 24 hours?
Thanks for your responses.
Since you have missed one pill (BCP) during this cycle this could be the reason for the brown discharge. The BCPs are low dose, so being off by > 12 hours can result in breakthrough bleeding such as you are experiencing. The good thing is that you quickly took the missed dose, so you should be protected from pregnancy. Please keep in mind that if you miss 2 or more pills in any cycle you could get pregnant so use a backup form of contraception. I strongly recommend that you use condoms at all times to avoid getting a sexually transmitted infection (STI).
Since you are on schedule with your pills, this should not happen next month, but if it does then get a pregnancy test. However from what you have described I believe it is unlikely that you are pregnant.
Let me know if you have any further questions regarding this question as my goal is to make sure you are completely satisfied with your answer.
Please be sure to rate me so I will get compensated for my time and feel free to ask for me for your next health question
Have a great day!
Hi, I see you have reviewed my answer. I hope this has helped.Please be sure to rate me so I will get compensated for my timeHave a great day!